Gibbsian fields associated to exponentially decreasing quadratic potentials
Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 3, p. 387-415
@article{AIHPB_1999__35_3_387_0,
     author = {Garet, Olivier},
     title = {Gibbsian fields associated to exponentially decreasing quadratic potentials},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {3},
     year = {1999},
     pages = {387-415},
     zbl = {0923.46072},
     mrnumber = {1689890},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1999__35_3_387_0}
}
Garet, Olivier. Gibbsian fields associated to exponentially decreasing quadratic potentials. Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 3, pp. 387-415. http://www.numdam.org/item/AIHPB_1999__35_3_387_0/

[1] J.M. Arnaudiès and H. Fraysse, Cours de mathématiques - 1 Algèbre, Dunod, 1987. | MR 899733 | Zbl 0617.00001

[2] G. Benfatto, E. Presutti and M. Pulvirenti, DLR measures for one-dimensional harmonic systems, Z. Wahrsch. Verw. Geb., Vol. 41, 1978, pp. 305-312. | MR 467969 | Zbl 0355.60063

[3] B. Chabat, Introduction à l'analyse complexe, Mir, 1990.

[4] S.C. Chay, On quasi-markov random fields, J. of Multivariate Analysis, Vol. 2, 1972, pp. 14-76. | MR 303589 | Zbl 0228.60017

[5] R.L. Dobrushin, Gaussian random fields - Gibbsian point of view. In R.L. Dobrushin and Ya.G. Sinai, editors, Multicomponent random systems, volume 6 of Advances in Probability and Related Topics, Dekker, 1980. | MR 599534 | Zbl 0499.60046

[6] O. Garet, Mesures de Gibbs gaussiennes et dynamiques aléatoires associées sur RZd, Thèse de doctorat, Lille, 1998.

[7] H.-O. Georgii, Gibbs Measures and Phase Transitions, Walter de Gruyter, 1988. | MR 956646 | Zbl 0657.60122

[8] J.P. Kahane and R. Salem, Ensembles parfaits et séries trigonométriques, Hermann, 1994. | MR 1303593 | Zbl 0856.42001

[9] H.-R. Künsch, Gaussian markov random fields, J. Fac. of Science of Univ. of Tokyo, Vol. 26, 1979, pp. 53-73. | MR 539773 | Zbl 0408.60038

[10] H.-R. Künsch, Reellwertige Zufallsfelder auf einem Gitter: Interpolationsprobleme, Variationsprinzip und statistische Analyse, PhD thesis, Zürich, 1980.

[11] G.K. Pedersen, Analysis Now, Springer-Verlag, 1995. | MR 971256 | Zbl 0668.46002

[12] Yu.A. Rosanov, On Gaussian fields with given conditional distributions, Th. of Prob. Appl., Vol. 12, 1967, pp. 433-443. | MR 221582 | Zbl 0212.20101